Table of Contents
Advances in Decision Sciences
Volume 2011, Article ID 485974, 22 pages
Research Article

Some Asymptotic Theory for Functional Regression and Classification

Department of Mathematics and Statistics, Texas Tech University, Lubbock, TX 79409, USA

Received 10 October 2011; Accepted 2 November 2011

Academic Editor: Wing Keung Wong

Copyright © 2011 Frits Ruymgaart et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • G. Gaines, K. Kaphle, and F. Ruymgaart, “A Note on Random Perturbations of a Multiple Eigenvalue of a Hermitian Operator,” Journal of Theoretical Probability, vol. 27, no. 4, pp. 1112–1123, 2014. View at Publisher · View at Google Scholar